Alert archive / Colorado / Red Flag Warnings in 2008
Red Flag Warning 35, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Jun 12, 2008, 1:16 AM MDT for 12 counties in Colorado. It took effect at Jun 12, 2008, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2008, 1:16 AM MDT (07:16 UTC)
- In effect from
- Jun 12, 2008, 12:00 PM MDT
- Expired
- Jun 12, 2008, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 7.3 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3899 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPUB 120716 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 116 AM MDT THU JUN 12 2008 ...A RED FLAG WARNING HAS BEEN ISSUED FOR FIRE ZONES 221...222... 224...225 THROUGH 230 AND 233 WHICH INCLUDES TELLER COUNTY... EL PASO COUNTY...FREMONT COUNTY...PUEBLO COUNTY...SAN LUIS VALLEY... SANGRE DE CRISTO MOUNTAINS...WET MOUNTAINS AND VALLEY...SOUTHERN FOOTHILLS AND LAS ANIMAS COUNTY...FROM 1200 TODAY TO 2100 THIS EVENING LOCAL TIME...FOR BREEZY TO WINDY CONDITIONS...HUMIDITY VALUES 15 PERCENT OR LOWER...HAINES OF 5 OR 6...AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR THIS AFTERNOON AND EVENING. A UNSEASONABLY STRONG UPPER LEVEL JET STREAM WILL CONTINUE OVER THE CENTRAL ROCKIES TODAY AND TONIGHT. THE COMBINATION OF BREEZY TO WINDY CONDITIONS... HUMIDITY VALUES 15 PERCENT OR LOWER...HAINES OF 5 OR 6...AND DRY FUELS WILL CREATE EXPLOSIVE WILDFIRE CONDITIONS IF FIRE WERE TO START OR ARE ALREADY OCCURRING. COZ222-224-225-229-230-233-122330- /O.UPG.KPUB.FW.A.0029.080612T1800Z-080613T0300Z/ /O.NEW.KPUB.FW.W.0035.080612T1800Z-080613T0300Z/ FREMONT COUNTY-SAN LUIS VALLEY-SOUTHERN FRONT RANGE- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- EASTERN LAS ANIMAS COUNTY- 116 AM MDT THU JUN 12 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE COMBINATION OF WIND SPEEDS 25 OR GREATER...HUMIDITY VALUES 15 PERCENT OR LOWER...HAINES OF 5 OR 6...AND DRY FUELS WILL CREATE EXPLOSIVE WILDFIRE CONDITIONS IF FIRE WERE TO START OR ARE ALREADY OCCURRING THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ COZ221-226>228-122330- /O.NEW.KPUB.FW.W.0035.080612T1800Z-080613T0300Z/ TELLER COUNTY/RAMPART RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- 116 AM MDT THU JUN 12 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE COMBINATION OF WIND SPEEDS 25 OR GREATER...HUMIDITY VALUES 15 PERCENT OR LOWER...HAINES OF 5 OR 6...AND DRY FUELS WILL CREATE EXPLOSIVE WILDFIRE CONDITIONS IF FIRE WERE TO START OR ARE ALREADY OCCURRING THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ METZE
2 follow-up statements
000 WWUS85 KPUB 122135 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 335 PM MDT THU JUN 12 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FOR FIRE ZONES 221...222... 224...225 THROUGH 230 AND 233 WHICH INCLUDES TELLER COUNTY... EL PASO COUNTY...FREMONT COUNTY...PUEBLO COUNTY...SAN LUIS VALLEY... SANGRE DE CRISTO MOUNTAINS...WET MOUNTAINS AND VALLEY...SOUTHERN FOOTHILLS AND LAS ANIMAS COUNTY...FROM 1200 TODAY TO 2100 THIS EVENING LOCAL TIME...FOR BREEZY TO WINDY CONDITIONS...HUMIDITY VALUES 15 PERCENT OR LOWER...HAINES OF 5 OR 6...AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FOR THIS AFTERNOON AND EVENING. AN UNSEASONABLY STRONG UPPER LEVEL JET STREAM WILL CONTINUE OVER THE CENTRAL ROCKIES LATE THIS AFTERNOON AND THIS EVENING. THE COMBINATION OF BREEZY TO WINDY CONDITIONS... HUMIDITY VALUES 15 PERCENT OR LOWER...HAINES OF 5 OR 6...AND DRY FUELS WILL CREATE EXPLOSIVE WILDFIRE CONDITIONS. COZ221-222-224>230-233-130300- /O.CON.KPUB.FW.W.0035.000000T0000Z-080613T0300Z/ TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY-SAN LUIS VALLEY- SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-EASTERN LAS ANIMAS COUNTY- 335 PM MDT THU JUN 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE COMBINATION OF WEST TO NORTHWEST WINDS OF 20 TO 30 MPH...HUMIDITY VALUES 15 PERCENT OR LOWER...HAINES OF 5 OR 6...AND DRY FUELS WILL CREATE EXPLOSIVE WILDFIRE CONDITIONS THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH AFTER 9 PM...ALONG WITH A SLOW RISE IN HUMIDITY BACK ABOVE 15 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KPUB 130255 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 855 PM MDT THU JUN 12 2008 ...THE RED FLAG WARNING FOR FIRE ZONES 221...222...224...225 THROUGH 230 AND 233 WHICH INCLUDED TELLER COUNTY...EL PASO COUNTY...FREMONT COUNTY...PUEBLO COUNTY...THE SAN LUIS VALLEY...THE SANGRE DE CRISTO AND WET MOUNTAINS...THE WET MOUNTAIN VALLEY...SOUTHERN FOOTHILLS AND LAS ANIMAS COUNTY HAS EXPIRED... .WINDS HAVE SUBSIDED ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO THIS EVENING. AS TEMPERATURES CONTINUE TO COOL...RELATIVE HUMIDITIES WILL GRADUALLY INCREASE OVERNIGHT. THUS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR HAS ENDED. COZ221-222-224>230-233-130400- /O.EXP.KPUB.FW.W.0035.000000T0000Z-080613T0300Z/ TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY-SAN LUIS VALLEY- SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-EASTERN LAS ANIMAS COUNTY- 855 PM MDT THU JUN 12 2008 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS HAVE ENDED ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO THIS EVENING AND THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 11, 10:26 PM MDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 11, 10:26 PM MDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1026 PM MDT WED JUN 11 2008 .UPDATE... (TONIGHT) COLD FRONT HAS ALREADY ADVANCED BACK WESTWARD ACROSS MOST OF EASTERN CO...WITH FRONT STILL PROGRESSING WESTWARD INTO HUERFANO AND WESTERN LAS ANIMAS COUNTIES AS OF 04Z. BEHIND THE FRONT...EAST TO NORTHEAST WINDS WILL REMAIN BREEZY IN PLACES FOR ANOTHER HOUR OR TWO...WITH RELATIVE HUMIDITIES ALREADY REBOUNDING BACK TO 30% OR HIGHER IN COOLER AIRMASS TO THE NORTHEAST. THUS...HAVE CANCELLED THE RED FLAG WARNING FOR THE REMAINDER OF TONIGHT. LATEST NAM12 STILL SUGGESTS FRONT WILL ERODE BACK NORTHEASTWARD ACROSS THE CENTRAL AND SOUTHERN PORTIONS OF THE AREA...SO WILL MAINTAIN THE FIRE WEATHER WATCH FOR THESE AREAS FOR TOMORROW. && .PREV DISCUSSION... /ISSUED 324 PM MDT WED JUN 11 2008/ SHORT TERM... (TONIGHT AND THURSDAY) CURRENTLY...FRONTAL BOUNDARY RETREATING SLOWLY NORTHWARD THIS AFTERNOON...AS SURFACE LOW SPINS UP OVER SOUTHEAST COLORADO IN RESPONSE TO 120 KNOT UPPER JET CROSSING THE STATE. BOUNDARY ON RADAR AT 2030Z EXTENDS FROM NEAR COLORADO CITY EAST TO NEAR LA JUNTA...THEN SOUTHEAST INTO THE OKLAHOMA PANHANDLE BETWEEN KEHA AND KGUY. VERY HOT...DRY AND WINDY CONDITIONS TO THE SOUTH OF THE FRONT...HAVE SEEN SOME GUSTS OVER 50 MPH ON THE CDOT SENSORS ALONG I-25 BETWEEN COLORADO CITY AND TRINIDAD EARLIER THIS AFTERNOON. RED FLAG WARNING ALSO VERIFYING OVER THE EASTERN MOUNTAINS AND SAN LUIS VALLEY...WHERE RH HAS REMAINED VERY LOW...DESPITE MUCH COOLER TEMPERATURES TODAY. COLD AIR ALOFT AND LIFT AHEAD OF THE UPPER JET HAVE PRODUCED SOME LIGHT SHOWERS/VIRGA OVER EL PASO/TELLER COUNTIES...THOUGH DRY LOW LEVELS HAVE KEPT PRECIP SPRINKLES AT BEST. TONIGHT...NORTHWARD EXTENT OF CRITICAL FIRE WEATHER CONDITIONS THIS EVENING THE MAIN QUESTION. MODELS SUGGEST NORTHWARD PUSH OF WARMER AIR MAY BE LIMITED...WITH BOUNDARY ONLY REACHING THE ARKANSAS RIVER IN THE EVENING...THEN PUSHING BACK SOUTHWARD OVERNIGHT. OF MORE CONCERN IS THE VERY DRY AIR MASS LURKING OVER THE EASTERN MOUNTAINS...WHICH LATEST NAM SPREADS EASTWARD ALONG I-25 THIS EVENING AS SUBSIDENCE UNDER THE DEPARTING UPPER JET INCREASES. WAS TEMPTED TO REMOVE SOME OF THE NORTHERN SECTION OF THE RED FLAG WARNING WITH THE AFTERNOON PACKAGE...BUT WITH POTENTIAL FOR AT LEAST BRIEF CRITICAL CONDITIONS THIS EVENING...WILL LET CURRENT CONFIGURATION CONTINUE. COOLER/MOISTER AIR EVENTUALLY PUSHES BACK TO THE EASTERN MOUNTAINS AFTER 06Z...AS MAIN FRONTAL BOUNDARY SURGES SOUTH INTO NM. LEFT SOME VERY LOW POPS IN PLACE DURING THE EVENING OVER THE CENTRAL MOUNTAINS AND ALONG THE NORTHERN FRINGE OF THE AREA THURSDAY...SURFACE COOL AIR MASS WASHES OUT DURING THE DAY...AND WITH AREA REMAINING UNDER THE UPPER JET...ONSET OF MIXING WILL ALLOW WEST TO SOUTHWEST SURFACE WINDS TO REAPPEAR...WITH NAM SUGGESTING DEWPOINTS DROPPING INTO THE TEENS AND 20S OVER MUCH OF THE AREA. CURRENT FIRE WEATHER WATCH LOOKED OK...BUT DID EXPAND IN EASTWARD ALONG THE NM BORDER...WHERE STRONGER WINDS MAY APPEAR EARLIER THAN AREAS FARTHER NORTH. LEFT OUT ZONES ALONG AND NORTH OF THE ARKANSAS RIVER FOR NOW...AS IT WILL LIKELY TAKE MOST OF THE DAY BEFORE STRONG WINDS DEVELOP. RETAINED SOME VERY LOW POPS ALONG THE KANSAS BORDER...WHERE NAM DEVELOPS SOME MINOR QPF IN THE AFTERNOON. /10 LONG TERM... (THURSDAY NIGHT THROUGH WEDNESDAY) ..WARM AND DRY OVER THE WEEKEND... ..ACTIVE WEATHER POSSIBLE FOR THE PLAINS MONDAY THROUGH WEDNESDAY... UPPER HIGH WILL STRENGTHEN OVER THE DESERT SOUTHWEST FRI THROUGH SUN. AVA OVER THE E SIDE OF THE RIDGE WILL LEAD TO GENERALLY CLEAR SKIES AND PLEASANT CONDITIONS OVR SE CO. PRECIP CHANCES LOOK NEXT TO NIL FOR THIS TIME FRAME...WITH MOSTLY SUNNY SKIES TO PREVAIL. TEMPS WILL TOP OFF IN THE 90S E OF THE MTS BOTH SAT AND SUN. SFC WINDS SHOULD STAY RELATIVELY LIGHT...WHICH WILL HOLD DOWN THE FIRE WX POTENTIAL. EC AND GFS ARE BOTH ON BOARD WITH THE IDEA OF INCREASED MOISTURE FLUX OVR THE ERN PLAINS FROM MON THROUGH WED. THIS WILL OCCUR AS A SFC HIGH DEVELOPS OVR THE UPPER MISS VALLEY IN RESPONSE TO THE AMPLIFIED UPPER RIDGE TO THE WEST. COULD SEE 40S TO 50S DEWPOINTS THESE DAYS OVER THE PLAINS. COUPLED WITH INCREASED WRLY FLOW AS THE RIDGE BEGINS TO BREAK DOWN IN ADVANCE OF THE NEXT SYSTEM...COULD SEE INCREASED CHANCES OF STRONG CONVECTION WITH EACH DAY GETTING A BIT MORE ACTIVE. EC IS PARTICULARLY ENTHUSED WITH PARAMETERIZED PRECIP BY TUE. STILL EARLY...SO FOR NOW HAVE ADJUSTED POPS SLIGHTLY IN THE EXTENDED TO REFLECT LOW GRADE CHANCES EACH DAY. 44 AVIATION... GUSTY AND ERRATIC WINDS OVER ALL TAF SITES THIS EVENING...WITH VIRGA AND VARIOUS OUTFLOW BOUNDARIES PRODUCING GUSTS TO 40 KNOTS AT TIMES THROUGH 03Z. HIGH BASED ALTO-CUMULUS CEILINGS AT KCOS MIGHT PRODUCE A FEW SPRINKLES UNTIL 00Z...WITH DIMINISHING CLOUD COVER OVERNIGHT. VFR CONDITIONS ALL AREAS THURSDAY...WITH STRONG WINDS REAPPEARING AT KALS IN THE AFTERNOON. && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR COZ222-224-225-229-230-233. && 31/44
Hazardous weather outlook, Jun 11, 10:27 PM MDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1027 PM MDT WED JUN 11 2008 COZ058>089-093>099-130430- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1027 PM MDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY EXTREME FIRE DANGER WILL BE POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL COLORADO THURSDAY AFTERNOON AND EVENING. THE COMBINATION OF BREEZY TO WINDY CONDITIONS...HUMIDITY VALUES 15 PERCENT AND LOWER...AN UNSTABLE AIR MASS...AND DRY FUELS COULD LEAD TO ERRATIC AND DANGEROUS FIRE WEATHER CONDITIONS ACROSS THE SAN LUIS VALLEY...FREMONT COUNTY...SANGRE DE CRISTO MOUNTAINS...AND THE WET MOUNTAINS AND VALLEY. UNDER THESE CONDITIONS...IF FIRES WERE TO START...EXTREME AND UNMANAGEABLE FIRE BEHAVIOR WOULD OCCUR ACROSS PORTIONS OF SOUTH CENTRAL COLORADO THURSDAY AFTERNOON AND EVENING. THERE IS A LOW PROBABILITY FOR THUNDERSTORMS ACROSS THE CONTINENTAL DIVIDE AND FAR SOUTHEAST COLORADO PLAINS THURSDAY AFTERNOON AND EVENING...AND ACROSS ALL OF SOUTHERN COLORADO MONDAY OR TUESDAY. IF THUNDERSTORMS FORM...THE MAIN THREAT WOULD BE HAIL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT.
Nearby
Red Flag Warnings in Colorado, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.